# SDR SWAA2013021912830

- Difficulty date: January 10, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24R BS 355-360.  STR 24R AT BS 351 TO 360 HAS 80% MAT LOSS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1.  REMOVED STR SECTION FROM BS 351-360 AND REPAIRED IAW SRM 53-00-03-2R-1.
